SciELO - Scientific Electronic Library Online

 
vol.31 número3On (i, j)-ù-preopen setsSymmetric regular cacti-properties and enumeration índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.31 no.3 Antofagasta set. 2012

http://dx.doi.org/10.4067/S0716-09172012000300005 

Proyecciones Journal of Mathematics Vol. 31, No 3, pp. 247-259, September 2012. Universidad Católica del Norte Antofagasta - Chile

 

On the spectral radius of weighted digraphs

Ç. Burcu

Selçuk University, Turkey

Durmus Bozkurt

Selçuk University, Turkey


ABSTRACT

We consider the weighted digraphs in which the arc weights are positive definite matrices. We obtain some upper bounds for the spectral radius of these digraphs and characterize the digraphs achieving the upper bounds. Some known upper bounds are then special cases of our results.

Keywords : Weighted digraph, spectral radius, upper bound.


REFERENCES

[1] D. M. Cvetkovic, M. Doob and H. Sachs, Spectra of Graphs, Academic Press, New York, 1980 (second revised ed., Barth, eidelberg, 1995).         [ Links ]

[2] D.M.Cvetkovic, M. Doob , I. Gutman and A. Torgasev, Recent Results in the Theory of Graph Spectra, North-Holland, 1988.         [ Links ]

[3] F. Buckley and F. Harary, Distance in Graphs, (Addison-Wesley, Redwood, 1990).         [ Links ]

[4] G. H. Xu and C.Q. Xu, Sharp bounds for the spectral radius of digraphs. Linear Algebra Appl. 430, pp. 1607—1612, (2009).         [ Links ]

[5] H. Minc, Nonnegative Matrices, Academic Press, New York, (1988)        [ Links ]

[6] K. Ch. Das and R. . Bapat, A sharp upper bound on the spectral radius of weighted graphs. Discrete Math. 308, pp. 3180—3186, (2008).         [ Links ]

[7] K. Ch. Das, Extremal graph characterization from the bounds of the spectral radius of weighted graphs. Appl. Math. Comput. 217, pp. 7420—7426 (2011).         [ Links ]

[8] K. Ch. Das and R.B. Bapat, A sharp upper bound on the largest Laplacian eigenvalue of weighted graphs. Linear Algebra Appl. 409, pp. 153—165 (2005).         [ Links ]

[9] K. Ch. Das, Extremal graph characterization from the upper bound of the Laplacian spectral radius of weighted graphs, Linear Algebra Appl. 407, pp. 55—69 (2007).         [ Links ]

[10] R. A. Horn and C.R. Johnson, Matrix Ananlysis, Cambridge University Press, New York, (1985).         [ Links ]

[11] Ç.B. Bozkurt and A.D. Güngor, Improved bounds for the spectral radius of digraphs. Hacettepe J. Math. tat. 39 (3), pp. 313—318, (2010).         [ Links ]

[12] X. D. Zhang and J.S. Li, Spectral radius of nonnegative matrices and digraphs. Acta Math. Sin.18 (2), pp. 293—300, (2002).         [ Links ]

§. Burcu Bozkurt

Department of Mathematics, Science Faculty, Selçuk University,

42075, Konya,

Turkey

e-mail : sbbozkurt@selcuk.edu.tr and

Durmu§Bozkurt

Department of Mathematics, Science Faculty, Selçuk University,

42075, Konya,

Turkey

e-mail : dbozkurt@selcuk.edu.tr

Received : March 2012. Accepted : June 2012